SciELO - Scientific Electronic Library Online

 
vol.78 issue6Diabetes mellitus and cutaneous affectionsLivedoid vasculopathy or vasculitis? author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Anais Brasileiros de Dermatologia

On-line version ISSN 1806-4841

Abstract

ATAIDE, Deborah Skusa de Torre et al. Ulceration of psoriatic plaques - cutaneous adverse effects of high dose methotrexate in psoriasis: a report of three cases. An. Bras. Dermatol. [online]. 2003, vol.78, n.6, pp. 749-753. ISSN 1806-4841.  http://dx.doi.org/10.1590/S0365-05962003000600011.

The authors report three cases of psoriatic patients who inadvertently increased Methotrexate doses and presented with ulceration of cutaneous psoriatic lesions. Adverse cutaneous effects of Methotrexate are rare. At times they may be dose related, while at others they are idiosyncratic, or related to drug metabolism or drug interactions.

Keywords : methotrexate [adverse effects]; psoriasis.

        · abstract in Portuguese     · text in English | Portuguese     · pdf in English | Portuguese